# SDR DXTA2019061302495

- Difficulty date: June 13, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N731QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20678
- Aircraft time: 2,528 hours, 1,469 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire Harness
- Part number: 30384496
- Part serial: 1916259901907
- Condition: Failed
- Location: Rt Eng Oil Press
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

R ENG OIL PRESS LOW CAS ILLUMINATED - IN FLIGHT AT FL410 RIGHT ENG OIL PRESS LOW RED CAS MESSAGE ILLUMINATED.  OIL PRESS WAS CONFIRMED LOW ON EICAS.  FOLLOWED CHECKLIST AND SECURED THE ENGINE.  ON POST FLIGHT NO VISIBLE OIL LEAKING FROM RIGHT ENGINE AND  VISUAL CHECK OF OIL SIGHT GAUGE SHOWED IN THE NORMAL RANGE.  MDC B3 CODE 303731. PER MAINTENANCE CONTROL SWAPPED LH AND RH OIL FILTER MODULES AND OIL PRESSURE TRANSDUCERS IAW AS907-2-1A LMM 72-05-22. REMOVED AND REPLACED W4 HARNESS WITH NEW IAW LMM 72-05-22. ALL OPERATIONAL AND LEAKS CHECKS SATISFACTORY AT THIS TIME.
